# SDR UHLA201512170903

- Difficulty date: December 17, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HEATED DRAIN MAST INTERNAL GROUND LT ANGLE BRACKET AT FRAME 87 CORRODED. REMOVED, FABRICATED, AND REPLACED THE BRACKET.
